Several immune-related toxic effects have been reported with ipilimumab therapy for cutaneous melanoma. We describe a novel reaction, to our knowledge, involving the choroidal vasculature and resulting in bilateral serous retinal detachments without overt inflammatory signs.
Article InformationCorresponding Author: Colleen M. Cebulla, MD, PhD, Havener Eye Institute, Department of Ophthalmology and Visual Science, The Ohio State University, 915 Olentangy River Rd, Ste 5000, Columbus, OH 43212 (firstname.lastname@example.org).
Published Online: May 14, 2015. doi:10.1001/jamaophthalmol.2015.1128.
Conflict of Interest Disclosures: All authors have completed and submitted the ICMJE Form for Disclosure of Potential Conflicts of Interest and none were reported.
Funding/Support: This work was supported by grant K08EY022672 from the National Eye Institute and by the Ohio Lions Eye Research Foundation and the Patti Blow Fund. ECOG 1609 provided drug and support for the clinical trial.
Role of the Funder/Sponsor: The funding agencies had no role in the design and conduct of the study; collection, management, analysis, and interpretation of the data; preparation, review, or approval of the manuscript; and decision to submit the manuscript for publication.
Disclaimer: The content is solely the responsibility of the authors and does not necessarily represent the official views of the funding agencies.